A Bayesian approach to sequential meta‐analysis

Full text for this resource is not available from the Research Repository.

Spence, Graeme, Steinsaltz, D and Fanshawe, TR (2016) A Bayesian approach to sequential meta‐analysis. Statistics in Medicine, 35 (29). pp. 5356-5375. ISSN 0277-6715

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/38833
DOI https://doi.org/10.1002/sim.7052
Official URL https://onlinelibrary.wiley.com/doi/full/10.1002/s...
Subjects Current > FOR Classification > 0104 Statistics
Current > FOR Classification > 1199 Other Medical and Health Sciences
Current > Division/Research > Institute for Health and Sport
Keywords Bayesian sequential meta-analysis; error rates; heterogeneity
Citations in Scopus 5 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login